American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 214 found      Go to page: 1 2 3 4 5 > >>

[31] Thomas Richard and Harish Seshadri. Non-coercive Ricci flow invariant curvature cones. Proc. Amer. Math. Soc. 143 (2015) 2661-2674.
Abstract, references, and article information   
View Article: PDF

[32] J. H. Lira and G. A. Wanderley. Mean curvature flow of Killing graphs. Trans. Amer. Math. Soc. 367 (2015) 4703-4726.
Abstract, references, and article information   
View Article: PDF

[33] Kui Wang. Singularities of mean curvature flow and isoperimetric inequalities in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 143 (2015) 2651-2660.
Abstract, references, and article information   
View Article: PDF

[34] Tobias Holck Colding, William P. Minicozzi II and Erik Kjær Pedersen. Mean curvature flow. Bull. Amer. Math. Soc. 52 (2015) 297-333.
Abstract, references, and article information   
View Article: PDF

[35] Marcus Khuri, Gilbert Weinstein and Sumio Yamada. The Riemannian Penrose Inequality with Charge for Multiple Black Holes. Contemporary Mathematics 653 (2015) 219-226.
Book volume table of contents
View Article: PDF

[36] Tristan C. Collins and Adam Jacob. On the convergence of the Sasaki-Ricci flow. Contemporary Mathematics 644 (2015) 11-21.
Book volume table of contents   
View Article: PDF

[37] Gregory Drugan. An immersed $S^2$ self-shrinker. Trans. Amer. Math. Soc. 367 (2015) 3139-3159.
Abstract, references, and article information   
View Article: PDF

[38] Jorge Lauret. Curvature flows for almost-hermitian Lie groups. Trans. Amer. Math. Soc. 367 (2015) 7453-7480.
Abstract, references, and article information   
View Article: PDF

[39] Glen Wheeler. Global analysis of the generalised Helfrich flow of closed curves immersed in $\mathbb{R}^n$. Trans. Amer. Math. Soc. 367 (2015) 2263-2300.
Abstract, references, and article information   
View Article: PDF

[40] Yng-Ing Lee and Yang-Kai Lue. The stability of self-shrinkers of mean curvature flow in higher co-dimension. Trans. Amer. Math. Soc. 367 (2015) 2411-2435.
Abstract, references, and article information   
View Article: PDF

[41] Mohammad N. Ivaki. An application of dual convex bodies to the inverse Gauss curvature flow. Proc. Amer. Math. Soc. 143 (2015) 1257-1271.
Abstract, references, and article information   
View Article: PDF

[42] Chao Bao and Yuguang Shi. Gauss maps of translating solitons of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 4333-4339. MR 3267001.
Abstract, references, and article information   
View Article: PDF

[43] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[44] Qi Ding and Y. L. Xin. The rigidity theorems of self-shrinkers. Trans. Amer. Math. Soc. 366 (2014) 5067-5085.
Abstract, references, and article information   
View Article: PDF

[45] Michele Rimoldi. On a classification theorem for self--shrinkers. Proc. Amer. Math. Soc. 142 (2014) 3605-3613.
Abstract, references, and article information   
View Article: PDF

[46] Haizhong Li and Yong Wei. Lower volume growth estimates for self-shrinkers of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 3237-3248.
Abstract, references, and article information   
View Article: PDF

[47] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30. MR 3271251.
Abstract, references, and article information   
View Article: PDF

[48] Simon Brendle. Two-point functions and their applications in geometry. Bull. Amer. Math. Soc. 51 (2014) 581-596.
Abstract, references, and article information   
View Article: PDF

[49] Stephen Kleene and Niels Martin Møller. Self-shrinkers with a rotational symmetry. Trans. Amer. Math. Soc. 366 (2014) 3943-3963.
Abstract, references, and article information   
View Article: PDF

[50] Ben Lambert. The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition. Trans. Amer. Math. Soc. 366 (2014) 3373-3388.
Abstract, references, and article information   
View Article: PDF

[51] Lu Wang. Uniqueness of self-similar shrinkers with asymptotically conical ends. J. Amer. Math. Soc. 27 (2014) 613-638.
Abstract, references, and article information   
View Article: PDF

[52] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information   
View Article: PDF

[53] Donovan McFeron. The Mabuchi metric and the K\"ahler-Ricci flow. Proc. Amer. Math. Soc. 142 (2014) 1005-1012.
Abstract, references, and article information   
View Article: PDF

[54] Matthew Gill. Collapsing of products along the K\"ahler-Ricci flow. Trans. Amer. Math. Soc. 366 (2014) 3907-3924.
Abstract, references, and article information   
View Article: PDF

[55] Hao Fang and Mijia Lai. Convergence of general inverse $\sigma_k$-flow on K\"ahler manifolds with Calabi ansatz. Trans. Amer. Math. Soc. 365 (2013) 6543-6567.
Abstract, references, and article information   
View Article: PDF

[56] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[57] Guoyi Xu. Short-time existence of the Ricci flow on noncompact Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 5605-5654.
Abstract, references, and article information   
View Article: PDF

[58] André Neves and Gang Tian. Translating solutions to Lagrangian mean curvature flow. Trans. Amer. Math. Soc. 365 (2013) 5655-5680.
Abstract, references, and article information   
View Article: PDF

[59] Jorge Lauret and Cynthia Will. On the diagonalization of the Ricci flow on Lie groups. Proc. Amer. Math. Soc. 141 (2013) 3651-3663.
Abstract, references, and article information   
View Article: PDF

[60] Bennett Chow and Peng Lu. The linear trace Harnack quadratic on a steady gradient Ricci soliton satisfies the heat equation. Proc. Amer. Math. Soc. 141 (2013) 2855-2857.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 214 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia